... but that's the only change in my meds. I saw that visual disturbances are a side effect of it, but I didn't have those while on it (visual, smell, and taste hallucinations have always been part of my migraines). I thought my leg spasms were because of re-injuring my knees, but now I'm questioning it. Is there any information about Lodine and etodolac withdrawal?
GoodyRea; What you have typed sounds more like symptoms of just stopping the Lodine or it's generic. They are more apparent right now because you're not taking it. As far as withdrawals they really don't list that I can find anywhere. It is normally not one that builds up in you or a narcotic etc. But of course, if you stop using it you are going to feel all the things it was helping you with. And I can see where it may trigger a migraine by stopping it if you have been taking it for a while I really think it is best for you to check with the doctor who has been giving it to you. And get his or her opinion on this. Hope you get to feeling better very soon. But if you continue to have problems make sure you call your doctor and talk with the doctor or the nurse.
- Lodine Information for Consumers
- Lodine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lodine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Sep 2012 • 5 answers
Posted 14 Nov 2012 • 1 answer
Posted 19 Nov 2015 • 2 answers
I've been on arimidex for two years. Since then I have these reoccurring spells of massive fatigue,?
Posted 7 Jul 2016 • 0 answers
Posted 31 Oct 2016 • 0 answers